Alert archive / South Carolina / Flash Flood Warnings in 2007
Flash Flood Warning 7, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Sep 1, 2007, 12:06 PM EDT for Beaufort County, Jasper County, South Carolina; Chatham County, Georgia. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2007, 12:06 PM EDT (16:06 UTC)
- Expired
- Sep 1, 2007, 6:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
Counties Chatham County, GA, Beaufort County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 54 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 12:45 PM EDT | FLOOD | 2 N Skidaway Island, GA | PUBLIC REPORTED 1.5 FT OF STANDING WATER AT AN UNDERPASS. ALSO A MAJOR ROAD IN TOWN IS CLOSED DUE TO HIGH WATER. IT IS REPORTED IMPASSABLE BY CAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 4.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 774 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 479 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KCHS 011607
FFWCHS
GAC051-SCC013-053-012200-
/X.NEW.KCHS.FF.W.0007.070901T1606Z-070901T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1206 PM EDT SAT SEP 1 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...
CHATHAM COUNTY IN SOUTHEAST GEORGIA...
JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 600 PM EDT
* AT 1206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OCCURRING ALONG A LINE EXTENDING FROM 17 MILES EAST
OF FOLLY FIELD TO HILTON HEAD ISLAND TO SKIDAWAY ISLAND...OR ALONG
A LINE EXTENDING FROM 21 MILES EAST OF HILTON HEAD ISLAND TO HILTON
HEAD ISLAND TO 7 MILES SOUTH OF SAVANNAH...MOVING NORTH AT 10 MPH.
* FLASH FLOODING IS EXPECTED IN AND AROUND...
HILTON HEAD AIRPORT...WILMINGTON ISLAND...
TYBEE ISLAND...ISLE OF HOPE...
VERNONBURG...SANDFLY...
WINDSOR FOREST...WHITE BLUFF...
BLUFFTON...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3200 8123 3227 8108 3253 8054 3242 8041
3238 8042 3224 8062 3226 8066 3230 8066
3229 8069 3234 8075 3230 8073 3228 8075
3223 8066 3220 8066 3207 8088 3203 8089
3187 8109
TIME...MOT...LOC 1606Z 160DEG 12KT 3217 8040 3225 8076
3195 8106
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 10:42 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Sep 1, 10:42 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1042 AM EDT SAT SEP 1 2007 .SYNOPSIS... TODAY INTO TONIGHT...A SURFACE TROUGH WILL PERSIST ACROSS THE REGION...CONNECTING WEAK LOW PRESSURES OVER THE NORTHEAST GULF OF MEXICO AND OVER COASTAL SOUTHEAST GEORGIA. THEN...A COOL FRONT WILL SLIP S AND INTO THE AREA TONIGHT...AND WILL STALL OVER OF JUST S OF THE REGION FOR THE REMAINDER OF THE WEEKEND. THIS STALLED FRONT AND SURFACE LOW PRESSURE CENTERED SOUTHWEST OF THE REGION WILL COMBINE TO PRODUCE UNSETTLED CONDITIONS THROUGH THE HOLIDAY WEEKEND. HIGH PRESSURE WILL THEN BUILD INTO THE REGION FROM THE NORTH BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... WEAK LOW PRESSURE OVER SE GA...AN ASSOCIATED SURFACE TROUGH EXTENDING NE FROM THIS FEATURE AND A SHORTWAVE ADVANCING NORTHEAST INTO SE GEORGIA WILL CONTINUE TO SUPPORT NUMEROUS TO WIDESPREAD SHOWERS/THUNDERSTORMS THROUGH AT LEAST THIS AFTERNOON. RAISED POPS ACCORDINGLY. PWATS 2.1 TO 2.3 INCHES WILL SUPPORT LOCALLY EXCESSIVE RAINFALL. CLOUD COVER WILL HOLD TEMPS IN THE UPPER 70S TO LOWER 80S AT MOST LOCATIONS...LIMITING INSTABILITY AND THE ASSOCIATED THREAT FOR SEVERE THUNDERSTORMS. WILL CONTINUE TO MONITOR EXTREME SOUTHERN COUNTIES...AS CLOUD COVER COULD THIN HERE...ALLOWING GREATER HEATING/DESTABILIZATION...SETTING UP A DIFFERENTIAL HEATING BOUNDARY AND PERHAPS SUPPORTING BRIEF SEVERE THUNDERSTORMS WITH DAMAGING DOWNBURSTS. SURFACE BOUNDARY TO THE N HAD NOT MADE ANY PROGRESS THIS SATURDAY MORNING...THIS FEATURE SHOULD ADVANCE SOUTH INTO THE REGION TONIGHT. WILL CONTINUE ONGOING CHANCE POPS FOR NOW...BUT WILL ASSESS 12Z GUIDANCE...AS CONCERN IS THAT AFTER A BRIEF/DIURNAL LULL IN PRECIP COVERAGE THIS EVENING...THE INTERACTION OF THE ADVANCING COOL FRONT WITH THE TROUGH ALREADY IN PLACE...WEAK SURFACE LOW PRESSURE MAY EVEN STILL REMAIN OVER OR CLOSE TO SE GA...MAY SUPPORT ANOTHER SURGE OF SHOWERS/THUNDERSTORMS OVERNIGHT. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... SURFACE HIGH PRESSURE TO THE NORTH WILL BEGIN TO PUSH AN INLAND WEDGE THROUGH VIRGINIA AND THE CAROLINAS ON SUNDAY. THE SURFACE LOW OVER THE NORTHEASTERN GOMEX WILL BEGIN TO WEAKEN...WHILE THE AXIS OF DEEP MOISTURE MAKES A SLIGHT SHIFT NORTH. SHORTWAVE ENERGY WILL CONTINUE TO MOVE THROUGH THE AREA INTO EARLY NEXT WEEK. COMBINED WITH THE PERSISTENT MOISTURE AND FORCING FROM THE LINGERING LOW PRESSURE AND FRONTAL BOUNDARY...EXPECT TO SEE A GOOD CHANCE OF RAIN AND CLOUDS TO CONTINUE SUNDAY AND MONDAY...ESPECIALLY SOUTH OF THE SAVANNAH RIVER. AT THIS POINT HAVE MAINTAINED HIGHEST POPS ON SUNDAY...AS DRIER AIR BEGINS TO PUSH INTO THE AREA FROM THE NORTH MONDAY AFTERNOON. LOCALIZED FLOODING WILL AGAIN BE THE MAIN THREAT WITH DEVELOPING CONVECTION. A FLOOD WATCH MAY STILL BE DEEMED NECESSARY BY SUBSEQUENT SHIFTS...BUT AT THIS TIME CONFIDENCE IN THE TIMING AND LOCATION OF PERSISTENT HEAVY RAIN IS NOT HIGH ENOUGH FOR ISSUANCE. AS A RESULT OF HEAVY RAINFALL AND THICK CLOUD COVER...HIGH TEMPERATURES ON SUNDAY WILL BE SUPPRESSED INTO THE LOWER TO MID 80S. AS CLOUDS AND RAIN CHANCES DECREASE A BIT ON MONDAY...AFTERNOON TEMPERATURES WILL REACH THE UPPER 80S AWAY FROM THE COAST. && .LONG TERM /TUESDAY THROUGH FRIDAY/... MEDIUM RANGE GUIDANCE IS IN FAIRLY GOOD AGREEMENT THROUGH THE EXTENDED PERIOD THIS AFTERNOON. STALLED OUT FRONTAL BOUNDARY WILL REMAIN THE DOMINANT WEATHER FEATURE THROUGH EARLY NEXT WEEK...BEFORE HIGH PRESSURE BUILDS FROM THE NORTH FOR THE MIDDLE AND LATTER PART OF THE UPCOMING WORK WEEK. EXPECT A RETURN TO MORE TYPICAL DIURNALLY DRIVEN CONVECTION TUE THROUGH FRI...AND WILL KEEP SLGT CHC/LOW CHC POPS GOING THROUGH THE PERIOD. TEMPERATURES THROUGH THE EXTENDED ARE EXPECTED TO RUN NEAR TO SLIGHTLY BELOW CLIMO. && .AVIATION /14Z SATURDAY THROUGH WEDNESDAY/... MORE UNSETTLED WX THIS FCST PERIOD...WITH POTENTIAL FOR HEAVY RAINS AND GUSTY WINDS IN THE STRONGER SHRA AND TSRA...ESP AT KSAV WHERE MOISTURE IS A LITTLE HIGHER AND THEY ARE IN CLOSER PROXIMITY TO LOW PRES. LINGERING PRECIP AND MVFR CONDITIONS AT KCHS WILL EXIT THE AREA BY LATE MORNING. COULD CERTAINLY EXPERIENCE MORE WET WX THIS AFTN INTO TONIGHT...BUT TIMING IF DIFFICULT. THUS WENT WITH CB CLOUDS AND VCSH FROM 15-19Z...FIGURING THAT CONVECTION NOW S OF KNBC OR OTHER CONVECTION THAT FORMS WOULD BE IN THE AREA DURING THAT TIME. THERE IS EVEN LOWER CONFIDENCE AFTER 19Z ON THE TIMING OF PRECIP...THUS WE HAVE CARRIED CB CLOUDS BUT NO MENTION OF PRECIP. LATER TAF ISSUANCES WILL MOST CERTAINLY NEED TO ADD PRECIP...AS WELL AS GO WITH LOWER VSBYS AND/OR CIGS WHEN IT BECOMES MORE APPARENT ON THE TIMING OF SHRA/TSRA. BAND OF MODERATE TO HEAVY SHRA AND ISOLATED TSRA WILL MOVE INTO KSAV EARLY IN THE FCST PERIOD FROM THE S...WITH CONDITIONS LOWERING TO IFR AS IT MOVES THRU. ADDITIONAL BANDS OF CONVECTION WILL DEVELOP AND/OR ADVECT IN THROUGHOUT THE DAY AND INTO TONIGHT...SO HAVE CARRIED 6SM IN -SHRA THE REMAINDER OF THE FCST PERIOD /ALONG WITH CB CLOUDS MUCH OF THE TIME/...FIGURING THAT AMENDMENTS CAN BE USED TO WORK OUT THE UNCERTAINTY ON TIMING OF THE LOWER CONDITIONS. EXTENDED AVIATION OUTLOOK...COULD BE LOOKING AT PROLONGED PERIODS OF MVFR OR IFR CONDITIONS THE REST OF THIS WEEKEND...WITH PWATS 2 TO 2.5 INCHES...STRONG MOISTURE CONVERGENCE AND GOOD LIFT EXPECTED. IMPROVING CONDITIONS EXPECTED BY TUE AND WED. && .MARINE... WEAK LOW PRESSURE NEAR THE SE GA COAST HAD ALTERED WIND FIELDS... WITH THE STRONGEST E/NE WINDS FOCUSED ACROSS N WATERS...AND A WEAKER SURFACE PRESSURE GRADIENT ACROSS SOUTHERN WATERS. THUS INTRODUCED A SCSEC HEADLINE INTO THE CHS HARBOR FORECAST...AND HELD OTHER AREAS BELOW HEADLINE CRITERIA THROUGH THE AFTERNOON. AS THE SURFACE COOL FRONT ADVANCES SOUTH TOWARD THE WATERS LATER TODAY...THE SURFACE PRESSURE GRADIENT SHOULD TIGHTEN ACROSS SOUTHERN WATERS...SUPPORTING STRONGER WINDS AND BUILDING SEAS. WILL ASSESS 12Z GUIDANCE REGARDING POTENTIAL HEADLINES FOR TONIGHT THROUGH SUNDAY. LOW OVER THE FL PANHANDLE WILL MOVE LITTLE THRU SUN AS A COOL FRONT TRIES TO WORK ITS WAY INTO AT LEAST THE SC WATERS DURING THIS TIME. EVEN IF THE FRONT IS NOT ABLE TO PROGRESS THAT FAR S...THE HIGH TO THE N WILL CONTINUE TO BRIDGE THE FRONTAL BOUNDARY AND MAINTAIN AN ELY FLOW INTO EARLY NEXT WEEK. BETTER PINCHING OF THE PRES GRADIENT LOOKS TO OCCUR OVER THE CENTRAL AND NRN WATERS TONIGHT AND SUN...THUS WE HAVE SLIGHTLY HIGHER WINDS OVER THE THESE WATERS. BY MON OR TUE THE HIGH TO THE N WILL TRY TO SHIFT S TOWARD THE AREA AND THE PRES GRADIENT WILL RELAX. HEAVY RAINS TO CAUSE REDUCED VSBYS TO LESS THAN 1 NM AT TIMES TODAY AND WILL INCLUDE IN THE FCST. RIP CURRENTS...PER STRONGER ONSHORE WINDS...AVERAGING 20-25 MPH ACROSS SC COASTAL WATERS...RAISED THE RIP CURRENT RISK TO MODERATE ACROSS SC TODAY. ONSHORE WINDS DO NOT SUPPORT THE ONGOING MODERATE RISK FOR GA WATERS...BUT THE SURFACE PRESSURE GRADIENT SHOULD TIGHTEN AS THE COOL FRONT TO THE NORTH PRESSES TOWARD THE REGION...SO WILL ERR ON THE SIDE OF CAUTION AND WILL MAINTAIN THE MODERATE RISK FOR GA WATERS. ALTHOUGH THE LOCAL RIP CURRENT ANALYSIS IS INDICATING A LOW RISK TODAY WE ARE CONCERNED ABOUT CONDITIONS ALONG THE GA BEACHES...WHICH SEEMS TO HAVE THE BEST CHANCE OF EXPERIENCING A PINCHING OF THE PRES GRADIENT. ALTHOUGH THERE WILL BE LITTLE IF ANY SWELL...BASED ON A FCST FROM THE LOCAL WORKSHEET IN THE UPPER END RANGE OF THE LOW RISK FOR SE GA BEACHES...TIDES ARE RUNNING ABOVE PREDICTED LEVELS AND THE WINDS WILL BE MUCH HIGHER THAN RECENT DAYS /APPROACHING 20 MPH/. BASED ON THESE CONDITIONS AND GIVEN THAT IT IS A HOLIDAY WEEKEND /DESPITE THE POOR WX/...WOULD FEEL BETTER GOING WITH A MODERATE RISK FROM TYBEE ISLAND SOUTH TO SAPELO. WILL MAINTAIN LOW RISK ELSEWHERE...AND CLOSELY MONITOR FOR STRONGER WINDS FURTHER N WHICH MAY ENHANCE THE RISK OVER THE SC BEACHES LATER TODAY. AN ENHANCED RISK IS POSSIBLE AGAIN ON SUN...ESP IF WE CAN GET ANY SMALL SWELLS TO DEVELOP. && .TIDES/COASTAL FLOODING... TIDES WERE RUNNING ABOUT 3/10 OF A FOOT ABOVE PREDICTED LEVELS ON CHS HARBOR...AND ABOUT 4/10 OF A FOOT HIGH AT FT PULSASKI. CURRENT TRENDS SUGGEST THAT PEAK TIDE LEVELS BETWEEN 1130 AM AND NOON WILL REMAIN BELOW SHALLOW COASTAL FLOODING CRITERIA. THE NEXT HIGH TIDE AROUND MIDNIGHT WILL ALSO REMAIN BELOW CRITICAL THRESHHOLDS. THUS...THE MAIN CONCERN WILL REMAIN HEAVY RAIN FALLING AROUND THE TIME OF HIGH TIDE TODAY AND TONIGHT...ENHANCING THE LOCAL FLOOD THREAT IN COASTAL AREAS...ESPECIALLY WITHIN CHARLESTON AND SAVANNAH. WITH STRONGER ONSHORE WINDS...SHALLOW COASTAL FLOODING MAY OCCUR AROUND HIGH TIDE EARLY SUN AFTERNOON. THESE CONDITIONS WILL ALSO LEAD TO MINOR BEACH EROSION AROUND THE TIMES OF HIGH TIDE TODAY THRU AT LEAST SUN. WILL MAINTAIN MENTION IN THE HWO. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Sep 1, 10:56 AM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1056 AM EDT SAT SEP 1 2007 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-021000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- 1056 AM EDT SAT SEP 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN...THUNDERSTORMS MAY PRODUCE LOCALLY EXCESSIVE RAINFALL TODAY. REMAIN ALERT FOR FLASH FLOOD WARNINGS AND FLOOD ADVISORIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN...THUNDERSTORMS MAY PRODUCE LOCALLY EXCESSIVE RAINFALL SUNDAY. FLOOD WATCHES...FLASH FLOOD WARNINGS OR FLOOD ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GAZ117-119-139-141-SCZ048>051-021000- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1056 AM EDT SAT SEP 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. ...MODERATE RISK OF RIP CURRENTS TODAY... .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN...THUNDERSTORMS MAY PRODUCE LOCALLY EXCESSIVE RAINFALL TODAY. REMAIN ALERT FOR FLASH FLOOD WARNINGS AND FLOOD ADVISORIES. RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS ON AREA BEACHES TODAY. REFER TO THE SURF ZONE FORECAST FOR ADDITIONAL INFORMATION. COASTAL FLOODING AND BEACH EROSION...THE COMBINATION OF INCREASING ONSHORE WINDS...BUILDING SURF AND PERIODS OF HEAVY RAIN MAY PRODUCE LOCALIZED FLOODING IN COASTAL COMMUNITIES...ALONG WITH MINOR BEACH EROSION...ESPECIALLY THROUGH EARLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN...THUNDERSTORMS MAY PRODUCE LOCALLY EXCESSIVE RAINFALL SUNDAY. FLOOD WATCHES...FLASH FLOOD WARNINGS OR FLOOD ADVISORIES MAY BE NEEDED. RIP CURRENTS...THERE MAY BE AN ENHANCED RISK OF RIP CURRENTS ON AREA BEACHES SUNDAY THROUGH LABOR DAY...DUE TO PERSISTENT ONSHORE WINDS AND SMALL SWELL. COASTAL FLOODING AND BEACH EROSION...THE COMBINATION OF INCREASING ONSHORE WINDS...BUILDING SURF AND PERIODS OF HEAVY RAIN MAY PRODUCE SHALLOW COASTAL FLOODING AND MINOR BEACH EROSION THROUGH LABOR DAY...ESPECIALLY AROUND THE TIMES OF HIGH TIDE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ330-350-352-354-370-374-021000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SOUTH SANTEE RIVER SC TO SAVANNAH GA EXTENDING FROM 20 NM TO 40 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1056 AM EDT SAT SEP 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN...THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN TODAY... OCCASIONALLY REDUCING VISIBILITY TO BELOW 1 NM. STRONGER THUNDERSTORMS MAY ALSO PRODUCE WIND GUSTS EXCEEDING 25 KNOTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAVY RAIN...THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN SUNDAY... OCCASIONALLY REDUCING VISIBILITY TO BELOW 1 NM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Sep 1, 9:47 AM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
947 AM EDT SAT SEP 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM FLOOD WILMINGTON ISLAND 32.01N 80.98W
09/01/2007 CHATHAM GA EMERGENCY MNGR
HIGH WATER ON PROPERTY ON OMELER LOOP.
&&The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 1:49 AM EDT | Areal Flood Advisory | CHS | Beaufort | 63 min |
| Sep 1, 4:15 AM EDT | Areal Flood Advisory | CHS | Charleston | 105 min |
| Sep 1, 5:56 AM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 64 min |
| Sep 1, 6:38 AM EDT | Areal Flood Advisory | CHS | Beaufort, Jasper | 97 min |
| Sep 1, 7:52 AM EDT | Areal Flood Advisory | CHS | Beaufort, Jasper | 2 hr |
| Sep 1, 8:44 AM EDT | Areal Flood Advisory | CHS | Beaufort | 2 hr |
| Sep 1, 10:41 AM EDT | Areal Flood Advisory | CHS | Beaufort | 94 min |
| Sep 1, 4:38 PM EDT | Flood Watch | CHS | 29 hr | |
| Sep 1, 5:53 PM EDT | Flash Flood Warning | CHS | Beaufort | 6 hr |
| Sep 1, 2:25 AM EDT | Special Marine Warning | CHS | 47 min | |
| Sep 1, 8:17 AM EDT | Flash Flood Warning | CHS | Chatham | 103 min |
| Sep 1, 11:44 AM EDT | Areal Flood Advisory | CHS | Chatham | 61 min |
| Sep 1, 5:02 PM EDT | Areal Flood Advisory | CHS | Bryan, Chatham, Liberty, McIntosh | 88 min |
| Sep 1, 5:31 PM EDT | Flash Flood Warning | CHS | Chatham | 6 hr |
| Sep 1, 6:22 PM EDT | Areal Flood Advisory | CHS | Bryan, Liberty, McIntosh | 113 min |
| Sep 1, 7:12 PM EDT | Flash Flood Warning | CHS | Bryan | 6 hr |
| Sep 1, 7:58 PM EDT | Areal Flood Advisory | CHS | Liberty, McIntosh | 2 hr |
Nearby
Flash Flood Warnings in South Carolina, 2007Flash Flood Warnings in Georgia, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.